# SDR AU960475

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0513006103
- Condition: Cracked
- Location: Main Frame Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH DOOR POST BULKHEADS AND PLATES CRACKED BETWEEN NOTCH AND VACANT BOLT HOLE
